The Hearts Center's First International Congress October 12 & 13, 2016 Colonia Valdense, Uruguay Program

During the Congress translation into Spanish and English will occur live, pausing for immediate translation after each sentence is spoken.

All Times are Uruguay Time which is 3 hours ahead of MDT. 8:00 am in Uruguay is 5:00 am MDT. Program is subject to change.

Wednesday, October 12

7:00 am	Breakfast and travel to Centro Emmanuel
8:00	Welcome by David Lewis and the masters
8:15	Morning prayers and songs led by Ralph Raaths and Chilean Heartfriend(s)
	David will also lead some prayers and songs
9:00	Welcome by Ralph Raaths
9:10	International Hearts Centers present their reports:
	Argentina, Canada, Chile, South Africa, Spain, Sweden, USA (20 minutes each
	including translation time, so about 10 minutes of presentingAustralia and
	Mexico 10 minutes each if they attend)
	9:20 – 9:40 Argentina, Marina Rugilo and Cristina Cerbo
	9:40 – 10:00 Canada, Arny Hjaltadottir
	10:00 – 10:20 Chile, Jaime Urrutia
	10:20 – 10:40 South Africa, Ralph Raaths
10:40	Intermission 20 minutes
	11:00 – 11:20 Spain, Aida Bautista Rodriguez
	11:20 – 11:40 Sweden, Rune Hagen
	11:40 – 12:00 USA, Cathleen Alexander
	12:00 – 12:20 Australia and Mexico, their representatives
12:30 pm	lunch, 1 hour 30 minutes (we will have a buffet lunch on the premises)
2:00	Discussion of Reports, facilitated by Ralph Raaths
	Comments, questions, and sharing about what our Heartfriend Groups have
	reported
3:00	Discussion on International Youth Movement and Initiatives, Outreach/Meet-
	up Initiatives, Education Initiatives, and Creative Products and Translation
	Youth initiatives – facilitated by Aida Bautista Rodriguez
3:30	Intermission – 15 minutes
3:45	Outreach/Meet-ups – facilitated by Jaime Urrutia and Aida Bautista Rodriguez

International Education Initiatives – facilitated by Claire Brown and Ralph Raaths
Global products and translation – Chaired by Deborah Timberlake and Gloria
Rojas
• Discussion of books, videos and other creations that we can collectively make
as a movement that will impact the planet
Translation: How can we translate the teachings into other languages to
bring the teachings to many parts of the world
Prayers and Songs facilitated by David Lewis, heartfriends of Argentina, Lisa
Delaney
David Lewis: Darshan / Discourse / Heartstream from Sanat Kumara
Dinner
Networking - Sharing - Informal Community Time
End of day

Thursday, October 13

Notes: Discussion and consensus building: Collaboration regarding goals, strategies, initiatives and activities, requests to masters for possible dispensations

Before we have a darshan with the masters about our recommendations, requests for support and special dispensations, we should collectively come up with a set of global initiatives and thrusts that we all agree on across these various topic areas, as would occur in governmental Congress or Senate. (This summarizes ideas from the darshan with David)

- 7:00 am Breakfast and travel to Centro Emmanuel
- 8:00 Morning prayers and songs led by David Lewis, Marina Rugilo, Cristina Cerbo, and Andrew Raaths
- 9:00 IHCC Resources/fundraising for local groups discussion Facilitated by Cathleen Alexander
- 10:00 Intermission 20 minutes
- 10:20 Consensus points are generated, facilitated by Ralph Raaths and Claire Brown

Collaborative discussion and consensus building regarding goals, strategies, initiatives and activities, requests to masters for possible dispensations.

12:00 pm	Lunch
1:30 pm	Afternoon prayers and songs led by Aida Rodriquez and Mariela Salazar Galarza
2:00	Darshan / Discourse / Heartstream by David Lewis
	Responses from the masters regarding our discussion, consensus on global initiatives, requests for support and dispensations
3:00	Intermission
3:15	Discussion about the earlier discourse/darshan/HeartStream facilitated by Jaime Urrutia
	Having heard from the masters, how are we as a movement going to move forward? We will have group discussion about our global movement. And, each country will have 2 minutes to share what their country will do to meet the goals in their part of the world.
4:00	Conclusions by Ralph Raaths
4:30	David Lewis
	Blessing of 12 Chakras by Divine Director
5:00	Victory Song, salutation and event sealing by Mighty Victory/Justina
5:30	Closing and Circle of Gratitude
6:00	Dinner, networking, community time
8:00	end of day

Revised 10-12-16